Home / Journals / Economics & Management / International Journal of Economics, Finance and Management Sciences
Vol. 5, Issue 3, June 2017
Frequency: Bimonthly
ISSN Print: 2326-9553
Recommend to Library
Do Hoai Linh, Nguyen Phuong Linh
Pages: 194-203   Published Online: Jun. 23, 2017
PDF (570KB)    
Wang Guohua, Zhou Jiahui, Cui Zhe
Pages: 189-193   Published Online: Jun. 12, 2017
PDF (226KB)    
Mohammed Mouloud Ghezail, Chaiech Abdellah, Adjila Mohammed
Pages: 182-188   Published Online: Jun. 1, 2017
PDF (222KB)    
Anne Wangeci Mwathi, Alex Kubasu, Nyang’aya Richard Akuno
Pages: 173-181   Published Online: Jun. 1, 2017
PDF (254KB)    
Pritom Kumar Mondal, Md. Habibur Rahman, Md. SanoarHosin, Prohlad Sarkar
Pages: 168-172   Published Online: May 23, 2017
PDF (197KB)    
Editorial Board
More
George Soklis Research Institute for Tourism, Athens, Greece, and School of Applied Mathematical and Physical Sciences, National Technical University of Athens
Athens, Greece
Tarek Sadraoui Quantitative Methods, Higher Institute of Society Administration
Gafsa, Tunisia
Mohammad Masudul Hassan
Faculty of Agribusiness Management, Sher-e-Bangla Agricultural University
Dhaka, Bangladesh
Kazi Rashedul Hasan Department of Finance, Faculty of Business Administration, American International University-Bangladesh
Dhaka, Bangladesh
Peer Reviewers
More
Eduardo Mauch Palmeira Department of Rectory Research, Federal University of Pampa
Bagé, Rio Grande do Sul, Brazil
Tarek Sadraoui Quantitative Methods, Higher Institute of Society Administration
Gafsa, Tunisia
Gerardo Reyes Guzman Center of Studies in Regional Development, The College of Tlaxcala (Coltlax)
San Pablo Apetatitlán, Tlaxcala, Mexico
Luca Giovangiuseppe Liminta
Department of Economics, Carlo Cattaneo University (LIUC)
Castellanza, Varese, Italy
Related SciencePG Frontiers
More
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931